On the convex hull of symmetric stable processes

Kampf, Jürgen; Last, Günter; Molchanov, Ilya (2012). On the convex hull of symmetric stable processes. Proceedings of the American Mathematical Society, 140(7), pp. 2527-2535. Providence, R.I.: American Mathematical Society

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:42

Last Modified:

08 Aug 2016 15:57

Web of Science ID:

000307482800032

URI:

https://boris.unibe.ch/id/eprint/17228 (FactScience: 224970)

Actions (login required)

Edit item Edit item
Provide Feedback